Maximum Likelihood Estimation of Factored Regular Deterministic Stochastic Languages

Chihiro Shibata, Jeffrey Heinz


Anthology ID:
W19-5709
Volume:
Proceedings of the 16th Meeting on the Mathematics of Language
Month:
July
Year:
2019
Address:
Toronto, Canada
Venues:
MoL | WS
SIG:
SIGMOL
Publisher:
Association for Computational Linguistics
Note:
Pages:
102–113
Language:
URL:
https://aclanthology.org/W19-5709
DOI:
10.18653/v1/W19-5709
Bibkey:
Cite (ACL):
Chihiro Shibata and Jeffrey Heinz. 2019. Maximum Likelihood Estimation of Factored Regular Deterministic Stochastic Languages. In Proceedings of the 16th Meeting on the Mathematics of Language, pages 102–113, Toronto, Canada. Association for Computational Linguistics.
Cite (Informal):
Maximum Likelihood Estimation of Factored Regular Deterministic Stochastic Languages (Shibata & Heinz, 2019)
Copy Citation:
PDF:
https://aclanthology.org/W19-5709.pdf